Estimation of Conditional Survival Function under Dependent Right Random Censored Data

Authors

  • Abdushukurov Abdurahim Ahmedovich Department Applied Mathematics and Informatics, Tashkent Branch of Moscow State University named after M.V. Lomonosov

DOI:

https://doi.org/10.17713/ajs.v49i4.1115

Abstract

In this paper considered problem consist in estimation of conditional survival function by right random censoring model in the presence of covariate. We propose a new estimator of conditional survival function and study its large sample properties. We present result of asymptotic normality with the same limiting Gaussian process as for copula-graphic estimator.

Published

2020-04-13

How to Cite

Ahmedovich, A. A. (2020). Estimation of Conditional Survival Function under Dependent Right Random Censored Data. Austrian Journal of Statistics, 49(4), 1-8. https://doi.org/10.17713/ajs.v49i4.1115

Issue

Section

Special Issue CDAM conference